# SDR R61A2019060150571

- Difficulty date: May 15, 2019
- Submitted: June 1, 2019
- Operation: Air carrier
- Aircraft: N867RW
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000130
- Aircraft time: 30,688 hours, 19,918 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17066796001
- Condition: Cracked
- Location: Frame 86
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS OUT OF SERVICE FOR HEAVY CHECK,  FLOOR SUPPORT BRACKET FOUND CRACKED AT CENTER FUSELAGE III.
